# SDR DL73G030392

- Difficulty date: April 25, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N224DA
- Make and model: Boeing 737-35B
- Aircraft serial: 24269
- Aircraft time: 35,861 hours, 17,426 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654580026
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND IN THE SKIN AND BONDED DOUBLER AT THE LOWER AFT CORNER OF THE L1 DOOR CUTOUT.  THE CRACK WAS REMOVED WITH A 1 INCH CUTOUT IN THE CORNER.  THE CUTOUT WAS REPAIRED WITH 2 EXTERNAL ALUMINUM REPAIR DOUBLERS PER ER/A 384787-14, REV A.
